Arkansas, 2008Flash Flood in Arkansas, May 27, 2008
May 27, 2008 · NWS TSA · 1 event in 1 county or zone
Heavy rain caused flooding in Fort Smith.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused flooding in Fort Smith.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 27, 2:53 AM CST, 4 hours 27 minutes earlier.
Area forecast discussion, May 27, 2:53 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 AM CDT TUE MAY 27 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES THIS MORNING WITH DEVELOPING MCS...WHICH
WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
MORNING. WHERE EAST/WEST CONVECTIVE LINE STALLS AHEAD OF MESO LOW
TRACK WILL LIKELY BE AN AREA OF CONCERN FOR FLOODING AS RAINFALL
RATES EXCEED 2 INCHES AN HOUR IN SOME LOCATIONS JUST NORTH OF THE
INTERSTATE 40 CORRIDOR. ATMOSPHERE REMAINS UNSTABLE ACROSS
SOUTHEAST OKLAHOMA WITH SURFACE BASED LIFTED INDICES CURRENTLY
RUNNING AROUND -3 TO -4. COULD SEE ISOLATED DAMAGING WIND THREAT
IN THE STRONGER BOW SEGMENTS AS MAIN THUNDERSTORM LINE SWEEPS
EASTWARD THIS MORNING. GIVEN THE LOW FLASH FLOOD GUIDANCE ACROSS
NORTHEAST OKLAHOMA...COUPLED WITH THE ONGOING CONVECTION...HAVE
EXTENDED FLASH FLOOD WATCH THROUGH 100 AM TONIGHT AND INCLUDED
ADDITIONAL COUNTIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. WILL LIKELY SEE THUNDERSTORM REDEVELOPMENT ALONG
RESIDUAL OUTFLOW BOUNDARIES THIS AFTERNOON OR EVENING WITH THE
POTENTIAL FOR HEAVY RAINFALL CONTINUING INTO THE OVERNIGHT HOURS
TONIGHT. ALSO DEPENDING ON HOW MUCH SURFACE HEATING OCCURS BEHIND
MCS THIS MORNING COULD ALSO HAVE A SEVERE THREAT INTO THE EVENING
HOURS.
COOL FRONT WILL PUSH THROUGH THE AREA ON WEDNESDAY WITH RAIN
CHANCES DECREASING NORTH OF BOUNDARY. UPPER HIGH THEN BEGINS TO
BUILD INTO THE SOUTHERN PLAINS THURSDAY AND FRIDAY WITH
TEMPERATURES WARMING BACK INTO THE LOWER 90S. STAYED FAIRLY CLOSE
TO THE MEX GUIDANCE IN THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 61 75 63 / 60 70 10 0
FSM 85 69 81 64 / 70 70 30 0
MLC 86 68 81 64 / 50 60 20 10
BVO 84 60 74 59 / 60 60 10 10
FYV 82 63 75 61 / 70 70 30 0
BYV 83 63 72 58 / 70 60 30 10
MKO 83 65 77 64 / 70 70 20 0
MIO 81 57 73 58 / 70 60 10 10
F10 85 65 77 63 / 60 70 20 10
HHW 87 71 85 67 / 50 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....12Hazardous weather outlook, May 27, 4:14 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
514 AM CDT TUE MAY 27 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
514 AM CDT TUE MAY 27 2008
...HEAVY RAINFALL AND FLASH FLOODING POSSIBLE TODAY AND
TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE THIS MORNING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EASTERN OKLAHOMA.
DISCUSSION...
ONGOING THUNDERSTORM COMPLEX WILL PRODUCE HEAVY RAIN AND ISOLATED
STRONG WIND GUSTS THIS MORNING. THE EAST TO WEST ORIENTED OUTFLOW BOUNDARY
FROM THIS MORNINGS COMPLEX WILL PROVIDE A FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT TODAY ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. STORMS THAT DEVELOP ACROSS SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS WILL HAVE THE GREATEST POTENTIAL TO
PRODUCE LARGE HAIL AND DAMAGING WINDS DUE TO A VERY UNSTABLE
ATMOSPHERE SOUTH OF THESE OUTFLOW BOUNDARIES. HEAVY RAINFALL AND
TRAINING OF THUNDERSTORMS IS LIKELY ALONG AND NORTH OF THE OUTFLOW
BOUNDARY...SO FLASH FLOODING WILL BE A CONCERN PRIMARILY ALONG AND NORTH
OF INTERSTATE 40 WHERE RAINFALL AMOUNTS OVER 4 INCHES HAVE ALREADY
OCCURRED DURING THE PAST 24 HOURS.
AS THE COLD FRONT CURRENTLY OVER KANSAS MOVES SOUTH INTO THE AREA
TODAY AND TONIGHT...ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE. SEVERE
WEATHER ALONG THE FRONT WILL BE DEPENDENT ON HOW WELL THE
ATMOSPHERE CAN DESTABILIZE AFTER THIS MORNINGS STORMS. ANOTHER
COMPLEX OF THUNDERSTORMS MAY AFFECT THE REGION AHEAD OF THE COLD
FRONT AGAIN TONIGHT AS THE LOW LEVEL WINDS INCREASE. ISOLATED
SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY WAS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS WILL CONTINUE NEAR THE COLD FRONT AS IT PUSHES SOUTH
ON WEDNESDAY. THERE WILL BE AN ISOLATED CHANCE FOR SEVERE WEATHER
WEDNESDAY WILL BE ALONG AND AHEAD OF THE FRONT. AFTER A BRIEF COOL
DOWN BEHIND THE FRONT...HIGH PRESSURE WILL BRINGING DRY WEATHER
AND A WARMING TREND THROUGH THE END OF THE WEEK. THE NEXT COLD
FRONT WILL SLOWLY MOVE INTO THE SOUTHERN PLAINS THIS
WEEKEND...BRINGING ANOTHER CHANCE FOR SOME THUNDERSTORMS TO THE
AREA.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS ACROSS SOUTHEAST OKLAHOMA WILL NEED TO MONITOR
FOR POSSIBLE SEVERE WEATHER AND HEAVY RAINFALL ON WEDNESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, May 27, 2:40 AM CST, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT TUE MAY 27 2008
OKZ065-270945-
OKFUSKEE OK-
340 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN OKFUSKEE
AT 340 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF BOLEY TO 12 MILES SOUTH OF
BEARDEN...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE AND BOLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3550 9662 3548 9610 3544 9608 3538 9608
3538 9604 3529 9598 3529 9643 3545 9644
3545 9647 3542 9649 3544 9656 3541 9653
3538 9654 3539 9662 3541 9663
TIME...MOT...LOC 0840Z 270DEG 31KT 3543 9645 3519 9630Special weather statement, May 27, 3:08 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT TUE MAY 27 2008
OKZ071-073-271015-
MCINTOSH OK-PITTSBURG OK-
408 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 408 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF VERNON TO 6 MILES WEST OF SCIPIO
TO 11 MILES NORTHWEST OF ASHLAND...MOVING EAST AT 28 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3459 9588 3468 9589 3468 9608 3469 9610
3485 9610 3505 9609 3509 9607 3516 9599
3527 9598 3522 9546 3493 9551 3459 9565
TIME...MOT...LOC 0908Z 281DEG 24KT 3522 9613 3503 9604
3484 9622Special weather statement, May 27, 3:59 AM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT TUE MAY 27 2008
OKZ067>076-271115-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
459 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER AND SOUTHWESTERN ADAIR
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...HASKELL...NORTHWESTERN LE FLORE...EASTERN
PITTSBURG AND LATIMER
AT 459 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BOYNTON TO DOW...MOVING EAST AT 35 MPH.
A LARGE PORTION OF MUSKOGEE...SOUTHEASTERN WAGONER...SOUTHWESTERN
ADAIR...SOUTHERN CHEROKEE...WESTERN SEQUOYAH...EASTERN MCINTOSH...
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG AND LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 615 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3476 9571 3556 9572 3556 9570 3557 9570
3585 9572 3586 9473 3476 9465
TIME...MOT...LOC 0959Z 263DEG 31KT 3566 9562 3486 9560Special weather statement, May 27, 5:13 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CDT TUE MAY 27 2008
ARZ019-020-029-OKZ049-072-074-076-271230-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE OK-PUSHMATAHA
OK-SEBASTIAN AR-SEQUOYAH OK-
613 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND SOUTHWESTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...LE FLORE AND PUSHMATAHA
AT 613 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF MC KEY TO 2 MILES SOUTHEAST OF
FANSHAWE TO 7 MILES NORTHEAST OF NASHOBA TO 5 MILES NORTHWEST OF
KELLOND...MOVING EAST AT 34 MPH.
A LARGE PORTION OF SEBASTIAN...SOUTHWESTERN CRAWFORD...SOUTHWESTERN
FRANKLIN...EASTERN SEQUOYAH...EASTERN HASKELL...LE FLORE AND
PUSHMATAHA COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 730 AM
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3426 9576 3458 9511 3496 9492 3559 9490
3540 9393 3514 9407 3514 9413 3507 9423
3496 9422 3492 9444 3450 9446 3451 9504
3425 9503 3424 9513 3421 9514
TIME...MOT...LOC 1113Z 286DEG 30KT 3552 9485 3492 9485
3454 9509 3432 9565Local storm report, May 27, 5:55 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD TULSA 36.13N 95.92W
05/27/2008 TULSA OK BROADCAST MEDIA
CARS STALLED IN HIGH WATER AT HARVARD AND 11TH AND AT
15TH AND HWY64 /BROKEN ARROW EXPRESSWAY/.
0600 AM FLASH FLOOD 8 NW TULSA 36.22N 96.02W
05/27/2008 OSAGE OK NWS EMPLOYEE
8 INCHES OF WATER FLOWING OVER COUNTY ROAD IN SOUTHEAST
OSAGE COUNTY.
&&
NMMSpecial weather statement, May 27, 6:29 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 AM CDT TUE MAY 27 2008
ARZ019-020-029-271345-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
729 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 729 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM ALMA TO 3 MILES NORTHEAST OF BURNVILLE TO
CROSSROADS...MOVING EAST AT 24 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PLEASANT HILL...CROSSROADS...
MILLTOWN...ALIX...CONCORD...OZARK...MULBERRY...CHARLESTON...BRANCH...
URSULA...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...WIEDERKEHR VILLAGE...LAVACA...
DAYTON...WASHBURN...BURNVILLE...FORT CHAFFEE...BLOOMER...ALMA...
KIBLER...DYER AND RUDY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 TO 50 MPH AND VERY HEAVY RAINFALL.
LAT...LON 3537 9374 3539 9379 3532 9380 3531 9382
3531 9390 3526 9391 3522 9398 3523 9402
3520 9402 3507 9426 3525 9422 3554 9429
3559 9371 3538 9369
TIME...MOT...LOC 1229Z 266DEG 21KT 3548 9420 3522 9416
3509 9418Flash Flood, Sebastian
- When
- May 27, 7:20 AM CST to 10:20 AM CST
- Where
- Sebastian County, 2 mi N of Ft Smith to 3 mi S of Ft Smith
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 35.409, -94.420
Heavy rain caused many major streets to be closed due to high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Nevada, May 27, 20081 death · 2 injured · $5,000 · 0.25 in hail · 1 event
- Heat in North Carolina, May 27, 20081 death · 1 event
- Flash Flood and Hail in Texas, May 27 to 28, 2008$510,000 · 1.75 in hail · 19 events
- Flash Flood in Connecticut, May 27, 2008$600,000 · 1 event
- Hail and Damaging Winds in Oklahoma, May 27, 2008$78,000 · 1.75 in hail · 16 events
- Tornado and Flash Flooding in Indiana, May 27, 2008$84,000 · EF0 · 12 events
- Flash Flooding and Damaging Winds in Texas, May 27, 2008$102,000 · 50 kt wind · 7 events
- Tornadoes and Flash Flood in Texas, May 27, 2008$40,000 · EF0 · 17 events
- Flood and Damaging Winds in Massachusetts, May 27, 20082 injured · $20,000 · 52 kt wind · 13 events
- Damaging Winds in Texas, May 27, 2008$40,000 · 54 kt wind · 8 events
- Damaging Winds in Louisiana, May 27 to 28, 2008$50,000 · 70 kt wind · 2 events
- Frost and Freeze in Minnesota, May 27, 200819 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 107409.